RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1997, Volume 3, Issue 2, Pages 399–424 (Mi fpm221)  

This article is cited in 5 scientific papers (total in 5 papers)

Lie type groups over PI-rings

I. Z. Golubchik

Bashkir State Pedagogical University

Abstract: For Lie type groups over PI-rings generalisation of the results on structure of subgroups of Chevalley groups over commutative rings invariant under the elementary subgroup is given.

Full text: PDF file (1107 kB)

Bibliographic databases:
UDC: 512.542.55
Received: 01.12.1995

Citation: I. Z. Golubchik, “Lie type groups over PI-rings”, Fundam. Prikl. Mat., 3:2 (1997), 399–424

Citation in format AMSBIB
\Bibitem{Gol97}
\by I.~Z.~Golubchik
\paper Lie type groups over PI-rings
\jour Fundam. Prikl. Mat.
\yr 1997
\vol 3
\issue 2
\pages 399--424
\mathnet{http://mi.mathnet.ru/fpm221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1793452}
\zmath{https://zbmath.org/?q=an:0903.20026}


Linking options:
  • http://mi.mathnet.ru/eng/fpm221
  • http://mi.mathnet.ru/eng/fpm/v3/i2/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Golubkov, AY, “The prime radical of the special Lie algebras and the elementary Chevalley groups”, Communications in Algebra, 32:5 (2004), 1649  mathscinet  zmath  isi
    2. N. A. Vavilov, A. K. Stavrova, “Basic reductions for the description of normal subgroups”, J. Math. Sci. (N. Y.), 151:3 (2008), 2949–2960  mathnet  crossref  elib  elib
    3. Klyachko A.A., “Automorphisms and isomorphisms of Chevalley groups and algebras”, J Algebra, 324:10 (2010), 2608–2619  crossref  mathscinet  zmath  isi  elib
    4. N. A. Vavilov, A. V. Stepanov, “Linear groups over general rings. I. Generalities”, J. Math. Sci. (N. Y.), 188:5 (2013), 490–550  mathnet  crossref  mathscinet
    5. I. Z. Golubchik, A. I. Murseeva, “Homomorphisms of Lie groups”, J. Math. Sci., 233:5 (2018), 659–665  mathnet  crossref
  • Фундаментальная и прикладная математика
    Number of views:
    This page:146
    Full text:72
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021